Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 08:00:34 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643122
  • Total Topics: 48933
  • Online Today: 228
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hello,  (Read 2080 times)

0 Members and 1 Guest are viewing this topic.

bleueyes

  • Guest
Hello,
« on: December 13, 2008, 06:40:02 PM »
I just wanted to ask if anyone on here has dealt with the temporary dizzyness, the kind that makes you want to stop in place and take a second to get to normal? I have been getting these dizzy spells ever since my meds. And my hands and feet fall asleep. I don't have pain, but the weird thing is I had gradually become use to these things that I did not notice until I started taking meds again. 
I tell myself they're just side effects.
The scarey part is when I was off meds, I felt healthy, ON my meds I feel the limitations. Well off meds, my viral load was soaring and ON meds it is under control. So I take my meds.
I actually stopped taking meds because of insurance changes. I had to wait, but now I have meds.
I have this weird thing when I am going through the mess, I clean it up then tell about it.

Offline weasel

  • Member
  • Posts: 1,686
Re: Hello,
« Reply #1 on: December 13, 2008, 10:26:19 PM »
hullo bleueyes ,
                      i had awful dizzyness ,could not bend over ,could barely  do anything !
                      I did some snooping and found out it was my bloodpresure  medication

                     I was taking  " lisinopril "  it made me feel llike crap for more than three

                     years !!!!!!!!!!!!!!
                     My doctor would NOT believe that it would cause any problems .
                     I just had to tell them change it , cause i was not taking it anymore .

                    If you take high blood pressure meds , check into switching for a while to see if
                    your  symtoms get better !

                    I feel wonderful   .today    112/87  a good number .

                                        hopes this helps , and i would check  all other meds you take
                                         besides your HIV cocktail

                                                 the best to you  :-*

                                                                              karl
" Live and let Live "

Offline leatherman

  • Member
  • Posts: 6,272
  • Google and HIV meds are Your Friends
Re: Hello,
« Reply #2 on: December 14, 2008, 12:11:05 AM »
The scarey part is when I was off meds, I felt healthy, ON my meds I feel the limitations. Well off meds, my viral load was soaring and ON meds it is under control. So I take my meds.
over the yrs, a lot of meds have made me quite nauseous, so I would stop the meds. This bad action was only positively reinforced by the fact that I always felt GREAT off the meds. No puking, no headaches, no rashes, lots of energy. It was awesome.... but only for about 6 or 7 months; then I'd have an outbreak of something or another, or worse yet end up in the hospital, with a sky-rocketing VL and back onto the meds (usually something new) I'd go. I went though this pattern 4 or 5 times over the last 16 yrs. Luckily the doctor, I switched to a few yrs ago, knew about this issue with me and has me in for an appt every 6-8 wks to "keep me on the straight and narrow" so to speak. ;)
leatherman (aka mIkIE)


chart from 1992-2013; updated 2/09/13  Reyataz/Norvir/Truvada

Offline AndyArrow

  • Member
  • Posts: 1,196
Re: Hello,
« Reply #3 on: December 15, 2008, 03:46:28 AM »
It might be a reaction to a particular medication. 

First, I would look to see if any of ones you are on list dizziness as a possible side effect.  If there are check with your doctor and she what other options you have.  It maybe a certain ingredient that is giving you trouble.

You really have to work with your doctors ... the first thing the prescribe may not work for you ... but don't just stop the meds either as this can have long term problems.

Good Luck!
AA  <--- who was born dizzy but doesn't suffer from dizziness  ;D
It is not the arrival that matters.  It is the journey along the way. -- Michel Montaigne

Offline kajnjewel

  • Member
  • Posts: 71
  • Living Life with a Passion!
Re: Hello,
« Reply #4 on: December 15, 2008, 08:31:18 PM »
I have been on most of the meds for HIV/AIDS - there are so many different side effects for each one.  Like others have said, work with your doctor.  You and him/her should be partners.  It took me awhile to finally find the right combo for me and it may for you as well.

Some herbs and over the counter meds will mess with your HIV meds, tis why it is VERY important to inform your HIV/AIDS specialist of all meds you are on.  Your symtoms could be side effects or they could be something else. 

The numbness sounds like neuropathy which is very common with alot of the meds.  You dizziness could be or not be HIV/AIDS meds related.  Talk to a pharmacist or your doctor.  What has helped me to read about the various meds I am on is a little pill book that is easy to read and understand and can be found at most pharmacies.  The only problem is we can get caught in the side effects and stop the meds and that is the worst one can do.  Once one starts on antivirals it requires a committment to taking them as prescribed.  Because I stopped and started a few myself - I am not, after 19 years, just found out I am resistant to most of the meds. 

So by all means, work with your doctor, be consistent in taking your meds and live a long and productive life in spite of this disease.
When you were born, you cried and the world rejoiced; live your life in such a manner that when you die, the world will cry and you will rejoice!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.